# SDR CA130521018

- Difficulty date: May 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 4,420 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Circuit Board
- Part number: 215T5099216
- Condition: Failed
- Location: Rudder Trim Rate
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) RUDDER TRIM IN NORMAL SYS OPERATION WOULD ONLY TRAVEL NOSE LT DEFLECTION AND WOULD NOT RETURN TO NEUTRAL.  RUDDER TRIM RATE PCB CARD FOUND UNSERVICEABLE, REPLACED AND FUNCTION CHECKED OK.
